# SDR DL72S991594

- Difficulty date: July 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N519DA
- Make and model: Boeing 727232
- Aircraft serial: 21470
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 2114730PT3
- Condition: Failed
- Location: Nr 1 Brake
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AFTER TAXI TO RUNWAY, A/C REQUIRED APPROX 1.4 EPR TO INITIATE TAXI.  WHEN A/C MOVED A VERY LOUD SHUDDER WAS FELT ON LT SIDE OF A/C.  MAINT TOW BACK TO GATE.  REPLACED NR 1 BRAKE AND TIRE ASSY DUE NR 1 BRAKE FAILUR.
